# SDR FDEA201802071595

- Difficulty date: February 7, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB1231
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE BETWEEN SLAT TRACK 6 AND 7, DOUBLER IS WORN THROUGH IN MIDDLE. REPLACED DOUBLER AT LT WING LE BETWEEN SLAT TRACK 6 AND 7 REF SRM 57-10-00 VOL FIG 40. PAINTED REF SRM 51-21-02 VOL II PGS 1-11 "MAJOR REPAIR".
